# SDR SWAA2012110509048

- Difficulty date: October 19, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 50,735 hours, 28,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS NR 1 WINDOW POST FRAME CRACKED AT UPPER O/B CORNER.  REPAIRED POST FRAME PER ER AND EA.
